# SDR SWAA095761

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 56,460 hours, 55,071 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING NR 2 SLAT T/E WEDGE DELAMINATED.  REPAIRED WEDGE PER MM.
